American Journal of Mathematics
Authors may submit manuscripts via e-mail to any of the editors listed below:
Please Note: The editors currently predict a publication waiting time of approximately 16-18
months (assuming only minor revisions, done promptly).
For more information, contact the Editorial Office or the Editorial Coordinator (Michael R. Smith), at the following address:
Amer. J. Math., Department of Mathematics
Johns Hopkins University
3400 N. Charles Street
Baltimore, MD 21218
By submitting a manuscript, the author acknowledges that it is original and not being submitted elsewhere. The Journal's policy is to require the assignment of copyright from all contributors at the time articles are accepted for publication. Decisions concerning publication of manuscripts in the American Journal of Mathematics rest solely with the Editors.
Manuscripts should be written in English, French, or German; prepared using TEX or one of its variants (LATEX, AMS-TEX, or AMS-LATEX); and submitted as pdf files via e-mail. Authors should make sure that the manuscript is in its final form and that all necessary corrections to the submitted file(s) have been made prior to submission.
AJM manuscripts should adhere to the following general style points: an abstract should be included on the first page (heavy use of mathematical symbols and displayed formulas in abstracts is discouraged); the body of the manuscript should begin with an introduction stating the purpose of the article and summarizing the principal results; footnotes should not be used (other than on the first page to acknowledge financial support); any figures or other illustrations should be rendered in black-and-white or grayscale only; and bibliographic references should be listed alphabetically at the end of the article (the format for references can be found in current issues of the American Journal; authors should consult Mathematical Reviews for the standard abbreviations of journal names).
There are no page charges, but authors will be charged for the cost of excessive changes requested after an article has been typeset. Offprints of AJM articles may be ordered on-line at any time directly from the printer:
The policy of the American Journal of Mathematics is that papers may be posted on www.arxiv.org or similar preprint servers. Such a posting is not in violation of the copyright agreement, provided that the following text is added to the posting after the paper has been published in the AJM:
This article appeared in the American Journal of Mathematics, Volume 00, Issue 00, Year, pages 000-000, Copyright © year, Johns Hopkins University Press.
Volume: 137 (2015)
Print ISSN: 0002-9327
Online ISSN: 1080-6377